Joint probabilities for an aligned spin-1 system

Usha Devi, A. R. and Sirsi, S. and Devi, G. and Ramachandran, G. (1994) Joint probabilities for an aligned spin-1 system. Journal of Physics G: Nuclear and Particle Physics, 20 (11). pp. 1859-1861.

Full text not available from this repository. (Request a copy)
Official URL:


Following Margenau and Hill we adduce arguments to show that an aligned spin-1 system (for e.g. H-2 or N-14 nuclei in external electric quadrupole fields) can be viewed in terms of bivariate probability distributions obtained by identifying the associated characteristic function.

Item Type: Article
Subjects: D Physical Science > Physics
Divisions: Department of > Physics
Depositing User: Users 23 not found.
Date Deposited: 02 May 2021 03:58
Last Modified: 27 May 2022 06:30

Actions (login required)

View Item View Item